MAUDE Adverse Event Report: ORTHO DEVELOPMENT PAGODA; SPINAL FUSION ROD

ORTHO DEVELOPMENT PAGODA; SPINAL FUSION ROD
Model Number 158-3500-01A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A spinal surgery was performed on (b)(6) 2021 fixing the spinal column with bilateral rods from t8 to l3 with one vertebra skipped due to tuberculous pyrogenic spondylitis.Bone fusion was difficult due to the infection.Subsequently, both rods broke.On (b)(6) 2022, a revision surgery was performed to replace the rods.The surgeon noted that there was no loosening of the screws and the rods were heavily loaded.

Brand Name
PAGODA
Common Device Name
SPINAL FUSION ROD
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key16174575
Report Number1722511-2023-00001
Device Sequence Number11345775
Product Code NKB
UDI-Device Identifier00822409019915
UDI-Public(01)00822409019915(17)250505(10)A235951
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2025
Device Model Number158-3500-01A
Device Lot NumberA235951
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2023
Initial Report FDA Received Date01/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale